# SDR HALA0700032

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,618 hours, 28,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT HALF OF EXTERIOR EMERGENCY LIGHTS STAY ON IN OFF POSITION AND LEFT AFT HALF OF EXTERIOR EMERGENCY LIGHT DON’T TEST.  REPLACED M733 BATTERY PACK AND CONTROLLER.  REPLACED M738 BATTERY PACK, OPS CK AND TEST OK.
